| Model Number |
3.0MM KNOTLESS SUTURETAK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 22-jan-2026, it was reported by a sales representative via (b)(4) that (qty.3) of an ar-8934bck knotless suturetaks were breaking down near the end on the insert.This was discovered during the case with no patient harm.